MathSciNet Relay Station
MathSciNet bibliographic data
MR260739 (41 #5363) 14.01
Gudkov, D. A. Complete topological classification of the disposition of ovals of a sixth order curve in the projective plane. (Russian) Gorʹkov. Gos. Univ. Učen. Zap. Vyp. 87 1969 118–153.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement